Open Access
Translator Disclaimer
2004 Global existence of positive solutions for semilinear parabolic equations in a half-space
Lamia Maatoug, Lotfi Riahi
Differential Integral Equations 17(11-12): 1273-1292 (2004).

Abstract

We prove the global existence of continuous solutions of the semilinear parabolic problem $\Delta u- {\partial \over {\partial t}}u+ V u^p =0$ in $\mathbb{R}^n_+\times (0,\infty)$, where ${\mathbb{R}^n_+}$ is a half-space in ${\mathbb{R}^n},\, n\geq 3$ . The potential $V$ is in some functional class ${\mathcal K}^{\infty}$. Our approach uses the Shauder fixed-point theorem.

Citation

Download Citation

Lamia Maatoug. Lotfi Riahi. "Global existence of positive solutions for semilinear parabolic equations in a half-space." Differential Integral Equations 17 (11-12) 1273 - 1292, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35396
MathSciNet: MR2100027

Subjects:
Primary: 35K55
Secondary: 35K15

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.17 • No. 11-12 • 2004
Back to Top